# SDR ASAA2021101536322

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 55,499 hours, 16,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Mid Cabin Ceilin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING CIELING EXIT SIGN MISSING. GROUNDED - YES. REPLACED MISSING EXIT SIGN LENS REF AMM 33-51-01 OPS CHECKED LIGHTS GOOD.
